# SDR AALA200810419

- Difficulty date: November 24, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 56,272 hours, 29,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK SPLICE PLATE CORRODED STATION 1212 TO 1225 (AFT CARGO, LEFT SIDE).  REMOVED AND REPLACED WITH SERVICEABLE TRACK SPLICE PLATE.
